# SDR ASAA2025011355647

- Difficulty date: January 13, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANSITION PANELS HAVE CORROSION. GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT, L/H TRANSITION PANEL AT STA 727B+10 TO 797 IAW B737-800 SRM 53-00-53-1A-2.2.D ORIG THICKNESS IS .040" IAW B737-800 SRM 53-60-53-01-2 TABLE 2 FOUND TO BE 100% MAT LOSS AND IS OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.(2). REPAIRED AFT PIT L/H TRANSITION FROM STA 727B+10 TO 797 USING BAC1496-377 7075-T62 IAW B737-800 SRM 53-00-53-2R-5
